JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Rate of Convergence in Inviscid Limit for 2D Navier-Stokes Equations with Navier Fricition Condition for Nonsmooth Initial Data
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Journal of the Chosun Natural Science
  • Volume 6, Issue 1,  2013, pp.53-56
  • Publisher : The Research Institute of Chosun Natural Science
  • DOI : 10.13160/ricns.2013.6.1.053
 Title & Authors
Rate of Convergence in Inviscid Limit for 2D Navier-Stokes Equations with Navier Fricition Condition for Nonsmooth Initial Data
Kim, Namkwon;
  PDF(new window)
 Abstract
We are interested in the rate of convergence of solutions of 2D Navier-Stokes equations in a smooth bounded domain as the viscosity tends to zero under Navier friction condition. If the initial velocity is smooth enough(, p>2), it is known that the rate of convergence is linearly propotional to the viscosity. Here, we consider the rate of convergence for nonsmooth velocity fields when the gradient of the corresponding solution of the Euler equations belongs to certain Orlicz spaces. As a corollary, if the initial vorticity is bounded and small enough, we obtain a sublinear rate of convergence.
 Keywords
Navier-Stokes;Inviscid Limit;
 Language
English
 Cited by
 References
1.
P.-L. Lions, "Mathematical topics in fluid mechanics", Vol. 1, "Incompressible models", Oxford University Press, New York, 1996.

2.
C. Marchioro and M. Pulvirenti, "Mathematical theory of incompressible nonviscous fluids", Springer-Verlag, New York, 1994.

3.
J. Y. Chemin, "A remark on the inviscid limit for two-dimensional incompressible fluids", Commun. Part. Diff. Eq., Vol. 21, pp. 1771-1779, 1996. crossref(new window)

4.
W. Jager and A. Mikelic, "On the roughness-induced effective boundary conditions for an incompressible viscous flow", J. Differ. Equations, Vol. 170, pp. 96-122, 2001. crossref(new window)

5.
W. Jager and A. Mikelic, "Couette flows over a rough boundary and drag reduction", Commun. Math. Phys., Vol. 232, pp. 429-455, 2003. crossref(new window)

6.
J. C. Maxwell, "On stresses in rarified gases arising from inequalities of temperature", Philos. T. R. Soc. A ., Vol. 170, pp. 231-256, 1879. crossref(new window)

7.
T. Clopeau, A. Mikelic, and R. Robert, "On the vanishing viscosity limit for the 2D incompressible Navier-Stokes equations with the friction type boundary conditions", Nonlinearity, Vol. 11, pp. 1625-1636, 1998. crossref(new window)

8.
J. Kelliher, "Navier-Stokes equations with Navier boundary conditions for a bounded domain in the plane", SIAM J. Math. Anal., Vol. 38, pp. 210-232, 2006. crossref(new window)

9.
M. C. Lopes Filho, H. J. Nussenzveig Lopes, and G. Planas, "On the inviscid limit for two-dimensional incompressible flow with Navier friction condition", SIAM J. Math. Anal., Vol. 30, pp. 1130-1141, 2005.

10.
D. Iftimie and G. Planas, "Inviscid limits for the Navier-Stokes equations with Navier friction boundary conditions", Nonlinearity, Vol. 19, pp. 899-918, 2006. crossref(new window)

11.
N. Kim, "Corrigendum: Large friction limit and the inviscid limit of 2D Navier-Stokes equations under Navier friction condition", to appear in SIAM J. Math. Anal., 2013.